<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JDMSC-1862</article-id>
      <title-group>
        <article-title>New public-key cryptosystem algorithm based on function composition of matrix</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <given-names>Maxrizal</given-names>
          </name>
          <aff>Department of Information Systems, Institut Sains Dan Bisnis Atma Luhur, Pangkalpinang, 33172, Indonesia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Prayanti</surname>
            <given-names>Baiq Desy Aniska</given-names>
          </name>
          <aff>Department of Mathematics, Universitas Bangka Belitung, Bangka, 33172, Indonesia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <given-names>Amri</given-names>
          </name>
          <aff>Department of Management Information Systems, Institut Sains Dan Bisnis Atma Luhur, Pangkalpinang, 33172, Indonesia</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Adiwinoto</surname>
            <given-names>Bambang</given-names>
          </name>
          <aff>Department of Management Information Systems, Institut Sains Dan Bisnis Atma Luhur, Pangkalpinang, 33172, Indonesia</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>6</issue>
      <fpage>1839</fpage>
      <lpage>1849</lpage>
      <pub-date date-type="pub">
        <day>16</day>
        <month>09</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>Experts argue that public key cryptography systems based on commutative groups (abelian groups) are quite vulnerable to quantum algorithms attacks. For this reason, experts have developed a non-commutative group-based public-key cryptosystem. In this study, we propose a public-key cryptosystem using the non-commutative property of the function composition of the matrix. The results of this study indicate that the proposed public-key cryptosystem can work well. Furthermore, the proposed cryptosystem is also safe from various attempted mathematical attacks on the key exchange process at the sender and receiver of the message.</p>
      </abstract>
      <kwd-group>
        <kwd>Matrix of public-key cryptosystem</kwd>
        <kwd>Cryptosystem matrix</kwd>
        <kwd>Function composition of the matrix</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
